# SDR AALA201902189011

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 26,076 hours, 10,491 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Fire
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

ADVANCING THRUST FOR TAKEOFF, A REPORT WAS RECEIVED FROM ANOTHER AIRCRAFT THAT FLAMES WERE  OBSERVED FROM TAILPIPE AND SIDE OF ENGINE.  ENGINE INDICATIONS WERE NORMAL.  AFTER EXITING RUNWAY AND SECURING THE ENGINE,  FIRE CHIEF REPORTED NO INDICATION OF FIRE OR SMOKE.  ACCOMPLISHED FIM 71-05-00-810-811-F00.  FOUND THE ENGINE TO BE ACCEPTABLE FOR CONTINUED SERVICE.  THE AIRCRAFT WAS GROUNDED.
